# SDR AALA202408140956

- Difficulty date: August 12, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 91,274 hours, 11,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING PS CHECK (7200005043) FOUND EMERGENCY ESCAPE PATH MARKER ON SEAT 5H AFT LIGHT INOP. MAINTENANCE  REPLACED AFT EMERGENCY LIGHT ESCAPE PATH MARKER ON SEAT 5H PER CMM 25-25-71, AND AMM 33-51-00.
